# SDR JGVR20170630002

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N368QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800073
- Aircraft time: 10,310 hours, 6,815 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER HAS 3 AREAS OF SURFACE CORROSION LOCATED ON THE LT SIDE BOTTOM EDGE OF SKIN, AFT CORNER.  REMOVED THE CORROSION IAW MM 51-10-01. PERFORMED AN EDDY CURRENT CHECK OF THE BLENDED AREAS ON RUDDER OUTER SKIN. NO CRACK OR CORROSION INDICATIONS FOUND. REPAIRED IAW DQ8620 AND CESSNA MM 51-10-01.
